# SDR DALA2015042602920

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 57,175 hours, 24,599 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FASTENER ON RT VERTICAL STABILIZER REAR SPAR B, FS 1786 FS108.  REPAIRED IAW PRI 535398-14, REV 0.  C/W ERA 535398-14, REV ORIGINAL SECTION 1.
